MAUDE Adverse Event Report: STRYKER MEDTECH SONOPET 110V CONSOLE WITH FOOT PEDAL AND POLE; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER MEDTECH SONOPET 110V CONSOLE WITH FOOT PEDAL AND POLE; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 5450850000
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 6 malfunction events in which the device experienced an irrigation issue that could lead to overheating.4 events had no patient involvement; no patient impact.2 events had patient involvement; no patient impact.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events, 6 events were reported for this quarter.Product return status, 5 devices were received.1 device investigation type has not yet been determined.Additional information, 6 devices were not labeled for single-use.6 devices were not reprocessed or reused.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale.Corrected data: h10.6 previously reported events are included in this follow-up record.Product return status: 6 devices were received.
 
Event or Problem Description
This report summarizes 6 malfunction events in which the device experienced an irrigation issue that could lead to overheating.- 4 events had no patient involvement; no patient impact.- 2 events had patient involvement; no patient impact.

Brand Name
SONOPET 110V CONSOLE WITH FOOT PEDAL AND POLE
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER MEDTECH
1131-1 higashi naganuma
inagi MI 206-0 802
JA  206-0802
Manufacturer (Section G)
STRYKER MEDTECH
1131-1 higashi naganuma
inagi MI 206-0 802
JA   206-0802
Manufacturer Contact
zach baker
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key13293737
Report Number0008043928-2022-00005
Device Sequence Number14589549
Product Code LFL
UDI-Device Identifier07613327291872
UDI-Public07613327291872
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized6
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5450850000
Device Catalogue Number5450850000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2021
Supplement Date Received by Manufacturer12/31/2021
Initial Report FDA Received Date01/19/2022
Supplement Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown